# SDR RAIA0007013

- Difficulty date: July 19, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 26,110 hours, 26,183 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: O-Ring
- Part number: NTA152504
- Condition: Failed
- Location: Hyd Manifold
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7138-STL- GREEN HYDRAULIC SYSTEM LOW LEVEL CAPTION ILLUMINATED.  MAINTENANCE INSPECTED AND REPLACED O-RING ON HYDRAULIC FILTER MANIFOLD.
